# SDR UIEA2022122001213

- Difficulty date: November 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,992 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON OUTSIDE LEFT FUSELAGE AFT OF WING INOP(RELAMPED LIGHT OPS CHECK NORMAL I/A/W AMM 33-51-06)
